Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

43 Citations (Scopus)
Original languageEnglish
Pages (from-to)299-314
Number of pages16
JournalNonlinear Analysis
Volume10
Issue number3
DOIs
Publication statusPublished - 1986
Externally publishedYes

Fingerprint

Decay Estimates
Nonlinear Parabolic Equations
Global Solution
Perturbation

Keywords

  • decay estimate
  • Global solution
  • nonlinear parabolic equation
  • nonmonotonic

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations. / Nakao, Mitsuhiro.

In: Nonlinear Analysis, Vol. 10, No. 3, 1986, p. 299-314.

Research output: Contribution to journalArticle

@article{0d5efe4aada3473795af5b038679bafe,
title = "Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations",
keywords = "decay estimate, Global solution, nonlinear parabolic equation, nonmonotonic",
author = "Mitsuhiro Nakao",
year = "1986",
doi = "10.1016/0362-546X(86)90005-2",
language = "English",
volume = "10",
pages = "299--314",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations

AU - Nakao, Mitsuhiro

PY - 1986

Y1 - 1986

KW - decay estimate

KW - Global solution

KW - nonlinear parabolic equation

KW - nonmonotonic

UR - http://www.scopus.com/inward/record.url?scp=0000171359&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000171359&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(86)90005-2

DO - 10.1016/0362-546X(86)90005-2

M3 - Article

AN - SCOPUS:0000171359

VL - 10

SP - 299

EP - 314

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -